# SDR 2006FA0000939

- Difficulty date: September 13, 2006
- Submitted: September 22, 2006
- Operation: General aviation
- Aircraft: N98264
- Make and model: Cessna 172P
- Aircraft serial: 17276271
- Engine: Cont IO470*
- System (JASC): 3710 · Vacuum Distribution System
- Part: Hose
- Part number: S2501
- Condition: Failed
- Location: Vacuum Sys
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INVESTIGATION INTO FAILED ATTITUDE INDICATOR ON LISTED AIRCRAFT FOUND APPARENT CAUSE OF FAILURE TO BE FROM CONTAMINATION FROM DISINTEGRATING VACUUM HOSE.  THE HOSES IN QUESTION ARE MARKED B906 AND B904 HOSE.  TO PREVENT RECURRENCE, SB SEB96-10 SHOULD BE ACCOMPLISHED ON AIRCRAFT.  ON OTHER AIRCRAFT HOSE SHOULD BE REPLACED WITH APPROVED EQUIVALENT.  DUE TO SEVERITY OF POTENTIAL FOR HOSE TO CONTAMINATE, DAMAGE AND RENDER USELESS NEEDED EQUIPMENT IN IFR FLIGHT, SPECIAL CONSIDERATION SHOULD BE TAKEN TO REMOVE THIS PRODUCT FROM AIRCRAFT IT MIGHT HAVE BEEN INSTALLED AS SOON AS POSSIBLE.(K)
